# SDR AALA202201246451

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 51,910 hours, 35,706 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT VIBRATION IN TAIL DURING CLIMB AND CRUISE. AN EMERGENCY WAS DECLARED AND FLIGHT DIVERTED TO DFW LANDING SAFELY.    ACCOMPLISHED AIRFRAME VIBRATION TROUBLESHOOTING JOB CARD 26L0000506. ACCOMPLISHED ELEVATOR HINGE LINE AND FREE PLAY CHECK AFTER VIBRATION JOB CARD 26L30027002. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF THE ENGINE VIBRATION MONITORING UNIT PER AMM 31-32-00-860-812-A. NO FINDINGS NOTED.
